Tatjana Tomović, Ph.D. - Publications

PUBLICATIONS

Monographs

1. T. Tomović: Quadrature Rules of Gaussian Type for Trigonometric Polynomials, Andrejević Endowment, Belgrade, 2015, 111 pp. (in Serbian)

 

Refereed Journals

10. A.N. JovanovićM.P. Stanić, and T.V. TomovićConstruction of the optimal set of quadrature rules in the sense of BorgesElectron. Trans. Numer. Anal. 50 (2018), 164-181.

9. T.V. TomovićM.P. StanićConstruction of the optimal set of two or three quadrature rules in the sense of BorgesNumer. Algorithms, 78 (4) (2018), 1087-1109.

8. A. Cabada, S. Dimitrijevic, T. Tomovic, S. Aleksic: The existence od positive solution for nonlinear fractional differential equations with integral boundary conditions, Math. Methods Appl. Sci. 40 (6) (2017) 1880-1891. 

7. M.P. Stanić, T.V. Tomović: Multiple orthogonality in the space of trigonometric polynomials of semi-integer degree, FILOMAT 29 (10) (2015) 2227-2237.

6. T.V. Tomović, M.P. Stanić: Quadrature rules with an even number of multiple nodes and a maximal trigonometric degree of exactness, FILOMAT 29 (10) (2015) 2239-2255.

5. G.V. Milovanović, M.P. Stanić, T.V. Tomović: Trigonometric multiple orthogonal polynomials of semi-integer degree and the corresponding quadrature formulas, Publ. Inst. Math. (Beograd) (N.S.) 96 (110) (2014), 211-226.

4. M.P. Stanić, A.S. Cvetković, T.V. Tomović: Error estimates for quadrature rules with maximal even trigonometric degree of exactness, Rev. R. Acad. Cienc. Exactas, Fis. Nat. Ser. A. Mat. RACSAM 108 (2014), 603-615.

3. M.P. Stanić, A.S. Cvetković, T.V. Tomović: Error estimates for some quadrature rules with maximal trigonometric degree of exactness, Math. Methods Appl. Sci. 37 (11) (2014), 1687-1699.

2. M.P. Stanić, A.S. Cvetković, T.V. Tomović: Error bound of certain Gaussian quadrature rules for trigonometric polynomials, Kragujevac J. Math. 36 (1) (2012), 63-72.

1. A.S. Cvetković, M.P. Stanić, Z.M. Marjanović, T.V. Tomović: Asymptotic behavior of orthogonal trigonometric polynomials of semi-integer degree, Appl. Math. Comput. 218 (23)  (2012), 11528-11533.

 

Conference Proceedings

1. M.P. Stanić, A.S. Cvetković and T.V. Tomović: Error bounds for some quadrature rules with maximal trigonometric degree of exactness, AIP Conf. Proc. 1479 (2012), 1042-1045 / DOI 10.1063/1.4756324